# SDR DALA2017070405225

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN BS 440 BETWEEN STRINGERS 8L AND 9L, FRAME CRACKED AT RAIL SUPPORT ATTACH POINT.  MAINTENANCE REPAIRED THE FRAME IAW 558418-14AD, REV 2, 558418-14AD, REV 1,  PRI 558418-14AD, REV ORIGINAL, AND ERA 558418-14AD, REV ORIGINAL.
